# SDR IPXA2023092594241

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 81,332 hours, 18,151 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: UNKNOWN
- Part serial: NA
- Condition: Overtemp
- Location: Mlg
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  BRAKE DIFF TEMP L1 CLIMBING THRU 12,000 FEET #5 BRAKE APPEARED TO BE DRAGGING ON T/O AP THE TEMP REACHED 370 DEG AND WAS CLIMBING RAN L1 CHECKLIST THEN DROPPED GEAR FOR COOLING MAX TEMP WAS 410 DEG DECREASED TO 300 QUICKLY WITH GEAR DOWN AT 16,000R/R BRAKE ASSY REF 32 43 20 R/R #5 MLG TIRE REF 32 41 01 OPS CHECK GOOD AT THIS TIME
